# SDR RAIA00402014

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,627 hours, 17,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY PATH LIGHTS INOP BETWEEN ROWS 2 TO 5.  MAINTENANCE RESECURED LOOSE CONNECTOR AT PATH LIGHT STRIP.
